| Model Number |
PRINT 003 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the surgical report and drilling protocol indicate the case was properly planned and there were no recommendations or concerns that the site was insufficient.Prior to the procedure it was noted by the planning clinician that the site had healed without evidence of an extraction socket, bone density was excellent (d3, d2, d1) and the implant was planned to be completely surrounded by bone. there was no expectation of failure other than the inherent possibility of 3 to 4% of implant failing for unknown reasons.
Event or Problem Description
Utilizing surgical guide print 003, the implant at location 22 did not take in the bone and had to be backed out of the implant site.Patient left with plug at site and no implant.